# SDR R61A201611190679

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 33,606 hours, 20,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT IN ROW 15 WAS INTERMITTENT. MAINTENANCE RESET AIRCRAFT AND ARMED EMERGENCY LIGHTS PER AMM AND OPS CHECKED GOOD.
